B1 Non-refereed journal articles
Bourbaki quoted in a book of mathematics in 1918 (1994)


Pekonen, O. (1994). Bourbaki quoted in a book of mathematics in 1918. The Mathematical Intelligencer, (1), 3-4.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: The Mathematical Intelligencer

Publication year: 1994

Issue number: 1

Pages range: 3-4

Publication country: United States

Publication language: English

Open Access: Publication channel is not openly available


Free keywords: Nicolas Bourbaki

Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-10 at 22:45